# SDR CALA2023050301346

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737-900ER
- Aircraft serial: 33532
- Aircraft time: 43,775 hours, 15,216 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: NA
- Condition: Out Of Adjust
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2L DOOR HANDLE HARD TO DEPRESS COMPLETELY DOOR EXTERIOR HANDLE DIFFICULT TO OPERATE HARD TO CLOSE. REF TO FIN 52-10-810. INSPECTED DOOR AND FOUND FORWARD STOP PINS OUT OF ADJUSTMENT. ADJUSTED STOP PINS IAW AMM 52-13-00-820-801. CHECKED HANDLE TORQUE IAW AMM 52-13-00-700-805. DOOR OPERATES AND LATCHES NORMAL. VERIFIED ADJUSTMENT MADE TO DOOR AND DOOR HANDLE TORQUE ARE WITHIN LIMITS REF. AMM 52-13-00-700-805 AND GMM 09-25-05.
